# SDR FDEA201504291324

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24R & 26R HOLE N & ONE EACH ADJACENT HOLE WITH CRACK SIGNAL.
